# SDR USAA2012052900041

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 13,678 hours, 4,286 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240005
- Part serial: FR2664
- Condition: Low Pressure
- Location: R1 Door
- Part time: 13,678 hours, 4,286 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CIDS PANEL SHOW  ESCAPE SLIDES AT R1 AND R3 LOW PRESSURE.  SERVICED R1 DOOR DAMPER / EMERGENCY CYLINDER.  OPS CHECKED GOOD.
